MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 EDGE SYSTEM ELECTRODES WITH QUIK-COMBO CONNECTOR AND REDI-PAK¿ PRECONNECT SYSTEM; Electrode, Electrocardiograph

PHYSIO-CONTROL, INC. - 3015876 EDGE SYSTEM ELECTRODES WITH QUIK-COMBO CONNECTOR AND REDI-PAK¿ PRECONNECT SYSTEM; Electrode, Electrocardiograph
Model Number 35
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section b5, d1, d2a, d4, g4, h4 and h8 have been corrected.
 
Event or Problem Description
The customer contacted stryker to report that the defibrillation electrodes did not adhere properly to the patient and that the adhesive was weak.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.
 
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted stryker to report that the defibrillation electrodes did adhere properly to the patient and that the adhesive was weak.In this state the device may not be able to deliver defibrillation therapy if needed.This issue is patient related; however there was no adverse event reported.

Brand Name
EDGE SYSTEM ELECTRODES WITH QUIK-COMBO CONNECTOR AND REDI-PAK¿ PRECONNECT SYSTEM
Common Device Name
Electrode, Electrocardiograph
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
Physio-Control, Inc. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
juan salazar
11811 willows road ne
redmond, WA 98052
+1(425)867-4000
MDR Report Key25027300
Report Number0003015876-2026-00872
Device Sequence Number9991574
Product Code MKJ
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P190007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35
Device Catalogue Number70335-000035
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/05/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/19/2026
09/02/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date05/20/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK 35 DEFIBRILLATOR/MONITOR, MKJ, SN (B)(6)
Patient Age56 YR
Patient SexMale
Patient Weight210 LB